How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

I have been passing a lot of blood in my urine all night with

Resolved Question:

I have been passing a lot of blood in my urine all night with groin pain and slight burning sensation. I have had this before but not with so much blood. I take a beta blocker and recently aspirin as well as circumin ,1 tsp per day . Could this be aggravating the problem? I also seem to have developed overactive bladder syndrome and have to wear a pad . I am 64 and female. I live in Spain and my village doctor is not much good I am afraid.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Robert replied 2 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-
How many times, have you passed blood mixed with urine?
Do you severe pain at time of urination?
How long back you have started with aspirin?
Have you undergone any tests?
Kind Regards,
Dr. Robert
Customer: replied 2 years ago.

Since yesterday evening with every urination. Last year i noticed a drop of blood and was told no infection ,go home?''

No severe pain just discomfort

I started aspirin 6 months ago on recommendation of a private doctor who knows I take Beta blockers. I must admit I do not take them regularly...

I have not had any tests but will go to the doctor here this morning.I do not rate her highly though.

Expert:  Dr. Robert replied 2 years ago.
Dear Customer, Thanks for providing quick additional information.
I can understand your concern.
It sounds that most likely you are suffering from Urinary tract infection.
The cause of most UTI's is bacteria.
You should use these tips to cure symptoms-
A high fluid intake is essential. You should drink cranberry juice.
Commonly used antibiotics to treat such infection includes-
Trimethoprim-sulfamethoxazole, amoxicillin, Augmentin, doxycycline, and fluoroquinolones.
The most common cause for such symptoms is Bladder infection.
As such taking aspirin occasionally and beta blocker with curcumin would not cause blood in urine.
You need to undergo few tests for diagnosis-
-Urine test,
-X-ray pelvis,
-Ultrasound of lower abdomen.
Your doctor can select one of these antibiotics and prescribe it to you. Symptoms of a bladder infection usually disappear within 24 - 48 hours after treatment begins.
You can take Tylenol for pain.
I would recommend that you visit your doctor by tomorrow for evaluation and get it managed.
Good luck and take care.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Dr. Robert and other Medical Specialists are ready to help you